Home > Research > Publications & Outputs > Lattice isomorphisms of Lie algebras (addendum)

Electronic data

Links

Text available via DOI:

View graph of relations

Lattice isomorphisms of Lie algebras (addendum)

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/05/1984
<mark>Journal</mark>Mathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Volume95
Number of pages2
Pages (from-to)511-512
<mark>State</mark>Published
<mark>Original language</mark>English

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3), pp 511-512 1984, © 1984 Cambridge University Press.